# SDR SIMA20240516001

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N305CL
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000934
- Aircraft time: 3,757 hours, 2,660 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONETIME INSTALLATION - EJ-24MA-003 OPS PTA DUE - INSTALLATION OF PASSENGER IN-SEAT POWER ON THE ERJ-175 AIRCRAFT. (MAJOR REPAIR)
